Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2009, Volume 11, Number 1, Pages 29–42 (Mi vmj21)  

This article is cited in 4 scientific papers (total in 5 papers)

On edge-regular graphs with $b_1=5$

V. I. Kazarinaa, A. A. Makhnevb

a Ural State Technical University
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (202 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.14
Received: 21.11.2008

Citation: V. I. Kazarina, A. A. Makhnev, “On edge-regular graphs with $b_1=5$”, Vladikavkaz. Mat. Zh., 11:1 (2009), 29–42

Citation in format AMSBIB
\Bibitem{KazMak09}
\by V.~I.~Kazarina, A.~A.~Makhnev
\paper On edge-regular graphs with $b_1=5$
\jour Vladikavkaz. Mat. Zh.
\yr 2009
\vol 11
\issue 1
\pages 29--42
\mathnet{http://mi.mathnet.ru/vmj21}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2529400}


Linking options:
  • http://mi.mathnet.ru/eng/vmj21
  • http://mi.mathnet.ru/eng/vmj/v11/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. S. Efimov, A. A. Makhnev, “O vpolne regulyarnykh grafakh s $k=11$, $\lambda=4$”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 83–92  mathnet
    2. K. S. Efimov, “Classification of amply regular graphs with $b_1=6$”, Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 46–55  mathnet  crossref  isi  elib
    3. M. S. Nirova, “On strongly regular graphs with $b_1<24$”, Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 111–118  mathnet  crossref  isi  elib
    4. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    5. A. A. Makhnev, M. S. Nirova, “On strongly regular graphs with $b_1<26$”, Discrete Math. Appl., 24:1 (2014), 13–20  mathnet  crossref  crossref  mathscinet  elib  elib
  • Владикавказский математический журнал
    Number of views:
    This page:243
    Full text:77
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021